# SDR RRXA96169

- Difficulty date: December 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N992CF
- Make and model: Doug DC-8F-54
- Aircraft serial: 45884
- Engine: Pwa JT3D3B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

NR 1 ENGINE FAILURE RESULTING IN INFLIGHT SHUTDOWN.  SHUTDOWN ENGINE IAW ENGINE FIRE OR DAMAGE CHECKLIST IN QRH.  MAINTENANCE REMOVED AND REPLACED NR 1 ENGINE AND PERFORMED GROUND RUN-UP PER EMERY PAPERWORK PACKAGE MEO77 AND DC-8 MM CHAPTER 71-00.
